MAUDE Adverse Event Report: AESCULAP AG PRIMELINE PRO 3/4 LID SILVER; STERILIZATION CONTAINERS

AESCULAP AG PRIMELINE PRO 3/4 LID SILVER; STERILIZATION CONTAINERS
Model Number JP115
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with jp115 - primeline pro 3/4 lid silver.According to the complaint description, the lid dropped.Set had been brought into operating room (or) to set up for surgery.When the set was opened, the primeline pro lid top dome plate burst open and metal plate from the dome fell to the ground.Another set was used due to concerns about sterility.There was no described patient harm; the patient was not yet in the or.All information has been provided.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated.And is considered no longer reportable, due to risk file - no malfunction or serious injury.D4 and h4, updated serial number and production date.Investigation results: visual investigation: the investigation was carried out visually.A loosened retaining plate was found.Additionally, the product was sent to the production department for further investigation.Based on the analysis report of subject expert: "the retaining plate was loosened, due to too high a load".Batch history review: the device quality and manufacturing history records have been checked for the available lot number.And were found to be according to our specifications valid at the time of production.Review of the complaint history revealed, that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed, that the overall risk level (severity 1(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results, a clear root cause conclusion cannot be drawn.There is no indication for a material manufacturing or design-related failure.Based on the investigation, the retaining plate shows strong deformations at the retaining clips.Which indicate, an increased force to release the plate.Accordingly, the assembly was correct.There are strong scratch marks on the lid itself, as would occur if the retaining plates were pried open to release them.The error pattern suggests, that a longer part between the retaining plate and the surface of the lid was jammed.And the retaining plate was released by a corresponding leverage effect.Based upon the investigations results, a capa is not necessary.

Brand Name
PRIMELINE PRO 3/4 LID SILVER
Common Device Name
STERILIZATION CONTAINERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12121245
Report Number9610612-2021-00488
Device Sequence Number11966233
Product Code KCT
UDI-Device Identifier04046964860195
UDI-Public4046964860195
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJP115
Device Catalogue NumberJP115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1